# SDR UPS00231260

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT CAME LOOSE DURING TAXI..  REINSTALLED COCKPIT EMERGENCY EXIT LIGHT AND CHECKED LATCH SECURITY.  TESTED PER MM 33-50-01, OPS CHECK GOOD.
